Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hans-Joachim Baues
Title: Homotopy type and homology
Additional book information: Oxford Math. Monographs, Clarendon Press, Oxford, 1996, xii + 489 pp., ISBN 0 19 851482 4, $140.00

Review Information:

Reviewer: Ioan James
Affiliation: University of Oxford
Journal: Bull. Amer. Math. Soc. 34 (1997), 329-331
MSC (1991): Primary 55P15, 55P65, 55S45
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society